Citalopram withdrawal weight loss

Common Questions and Answers about Citalopram withdrawal weight loss

celexa

Avatar n tn Oh - I suppose these are my intentions - and I guess I am looking for someone to agree and make be feel better about it! Nurofen is a lot less powerful than vicoden and I hoped that withdrawal might be easier...............
Avatar m tn Do not stop taking Citalopram without consulting your physician. Stopping abruptly can cause withdrawal symptoms. You need to be weaned off the Citalopram gradually. Until you find out what is going on, what is causing the headaches etc. , I think you should not be boxing or playing football for your own safety. Well, I have given you a number of suggestions to think about. I hope you find them helpful.
Avatar f tn Now my Dr says I have a panic disorder, which I've never had before this drug, instead of withdrawal....and gave me klonopin.
Avatar n tn Since you have taken some weight loss products your heart is already at more risk to the dangers of benzo withdrawal. Don't go an entire day without taking any xanax!!! Taper them down slowly, you cannot safely be off of benzos by monday. xoxo- D.
Avatar f tn I was on it for about a year 3 years ago. I loved it! The only side effects were dry mouth and weight loss(not a negative). About 5 months ago my doctor put me on citalopram which made me feel like a zombie and I started gaining weight so we decided to switch to the wellbutrin. I have been on the wellbutrin for about 7 weeks now and off the citalopram for a little over 1 week. Im having a completely different experience than I did before.
Avatar f tn I was on it for about a year 3 years ago. I loved it! The only side effects were dry mouth and weight loss(not a negative). About 5 months ago my doctor put me on citalopram which made me feel like a zombie and I started gaining weight so we decided to switch to the wellbutrin. I have been on the wellbutrin for about 7 weeks now and off the citalopram for a little over 1 week. Im having a completely different experience than I did before.
Avatar n tn and my primary physician both claim that the zoloft should be weight neutral and that there is another cause for the weight loss...which has me more worried. I am the skinniest I have been since jr. high. Most of my clothes hang on me and people ask me what is wrong...I look sick, etc. I have had no other changes to my diet or exercise plan. The weight seems to be dropping faster than it did at first. Any insight?
Avatar n tn After prolonged stress & depression based on imagining my mother's death. I've nearly lost her 3 times, twice w/cancer & now progressive Alzheimers. Subsequently I've been diagnosed with GAD. I was given Effexor0.75mg. I began feeling great, stopped feeling constantly anxious, depressed, stressed & did not have anymore acute feelings of sadness nor joy. Just been feeling cool & stable.
Avatar m tn I am on Ativan for life after near death detox , I don't mind its the best anxiety med out by far, you just get tolerance and the detox on 6mg would kill a horse , besides you still need a Benzo if you get off your illness don't just stop. I am at a loss at what to team up with my Ativan any idea has I drift into the pit of hell.
Avatar m tn Conditions major depression neuroleptic malignant syndrome generalized anxiety disorder overdose migraine headaches pregnancy seizure allergies Symptoms headache fever fatigue tremor weight loss cough dizziness back pain Drugs fluoxetine sertraline lexapro effexor paroxetine tramadol cymbalta citalopram The information provided on this page should not be used during any medical emergency or for the diagnosis or treatment of any medical condition.
Avatar n tn I know you are really trying to shed the weight you gained while on anti-depressants but do you really think taking pills is the most sensible way to do this? While you are researching weight loss medication it may be prudent for you to research how much weight is regained when medication is finally ceased. Chances are that there is no magic pill for weight loss - but many people have gotton wealthy with pills that claim to help battle the bulge.
Avatar f tn If this started with the Citalopram, and didn't exist before the Citalopram, then that's what it is, most likely. I'm wondering, then, about your medication history. I'm assuming you decided to try Citalopram because of your anxiety. Is this right? If so, what symptoms of anxiety were you suffering that made you decide to try medication?
1910757 tn?1348686919 Tapering off too quickly can range from headaches, anxiety, sleep problems, weight loss, to more severe and life threatening symptoms including suicidal ideation, epileptic seizures and psychosis. I was close to that when I went off of it. Everyone is different with tapering off meds. I went cold turkey off of opiates and Tramadol for pain that I had been taking 24/7 for 6 months. I found out later that the doctors thought that I would need to go to rehab to get off of them.
Avatar n tn The headaches have improved and I can't wait until the FDA officially approves it for weight loss. So what if the soda tastes bad. Who needs it.
881974 tn?1242204273 I was on Citalopram w/ the Xanax which the citalopram was supposed to help anxiety... but, i am thinking now that it was counter effecting the xanax like the person's experience from above... Too bad the psychiatric appt. costs so much and they only talk to you for what 15mins tops? and, just pull the notepad out immediately to write more scripts. I did have good results with klonopin. And, i want to try to at least switch off the xanax and try the klonopin again if that will work for me...
Avatar n tn The only thing is that I've noticed over the last several months an effect that is rather disturbing and I don't know if it's due to lexapro? Kind of an inability to think straight sometimes, or loss of short term memory. Just an overall feeling of almost a blank mind. (IE I used to write a lot, but since taking lexapro, if I pick up a notebook, i've got nothing). Is it feasible that my brain-dead feelings are attributed to Lexapro?
Avatar n tn DO NOT stop taking Effexor suddenly because serious withdrawal symptoms may occur. I have reduced from 150mg daily to 75mg and I'm now on 37.5mg. See your doctor for a suitable acne medication. Oral antibiotics can be helpful. I wouldn't take Erythromycin whilst on Effexor as it may affect the way your medicine passes through your body. Ask your doctor about Oxytetracycline or Lymecycline instead. If you would like a topical remedy ask your doctor about Differin.
644988 tn?1236368148 Because I cannot tell when I am hungry it makes it very difficult to maintain a good weight because I do not gain weight with the use of Lithium. My doctors don't really have any answers and just finally linked with a psychiatrist who of course is ruling out medical first.This dissiciation can last up to a year and takes it tole on you, it's like my life is on hold. I eventually come back into my own body with the lithium.
244195 tn?1239496061 feel like i have a terminal illness that no one can find 8. weight loss...and refusal to take SSRI's because of weight gain 9. can't travel because I'm afraid that I'll have a heart attack and won't be able to get to a hospital. 10. can't go to the gym, because I"m afraid to work out. and the best one....symptoms of cyberchondria, where I constantly look symptoms up on the internet and get a million disease results...
Avatar n tn gets better thru day) -Leg, foot and arm on left side has occasional heaviness that comes and goes -muscle twitches all over body -heart palpitations -migraines (have had 10 yrs +) -sore muscles -muscle weakness -cold hands (sometimes clammy) -cold feet (sometimes clammy) -excessive armpit sweating -vivid dreams -hard time falling asleep and staying asleep -lost 14 lbs in 2 months -loss of appetite -one eye seems unclear at times -glands on back of head sometimes pop up and get sore -unbala
Avatar m tn Now, I have been taking Paxil for 8 years, gained weight, and I am just not the girl I used to be. I want to be the best wife and mom that I can be but sometimes anxiety gets in the way. My anxiety has gotten better but it is still a struggle. Here is the weird part, I am a nurse. I should be able to deal with this kind of thing.